Alert archive / Colorado / Tornado Warnings in 2014

Tornado Warning 35, NWS Denver/Boulder, CO

June 6, 2014Douglas County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 6, 2014, 1:38 PM MDT for Douglas County, Colorado. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 1:38 PM MDT (19:38 UTC)
Expired
Jun 6, 2014, 2:15 PM MDT
In force
37 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Douglas County, CO

The radar

The Denver radar (KFTG), 64 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 1:56 PM MDTHAIL 1Castle Rock, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 12:38 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
367 J/kg
Mixed-layer CIN
-256 J/kg
Mixed-layer LCL
1813 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

252 
WFUS55 KBOU 061938
TORBOU
COC035-062015-
/O.NEW.KBOU.TO.W.0035.140606T1938Z-140606T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
138 PM MDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL DOUGLAS COUNTY IN NORTHEAST COLORADO...

* UNTIL 215 PM MDT
    
* AT 138 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 4 MILES NORTHEAST OF PERRY PARK...OR 28 MILES
  SOUTH OF DENVER...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  CASTLE ROCK...LARKSPUR AND PERRY PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3923 10505 3943 10504 3943 10480 3922 10482
TIME...MOT...LOC 1938Z 325DEG 17KT 3932 10495 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

RPK
2 follow-up statements
357 
WWUS55 KBOU 061954
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
154 PM MDT FRI JUN 6 2014

COC035-062015-
/O.CON.KBOU.TO.W.0035.000000T0000Z-140606T2015Z/
DOUGLAS CO-
154 PM MDT FRI JUN 6 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM MDT FOR CENTRAL
DOUGLAS COUNTY...
    
AT 154 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 4 MILES NORTH OF LARKSPUR...OR 29 MILES NORTH OF COLORADO
SPRINGS...MOVING SOUTHEAST AT 20 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
CASTLE ROCK...LARKSPUR AND PERRY PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3923 10505 3943 10504 3943 10480 3922 10482
TIME...MOT...LOC 1954Z 321DEG 19KT 3925 10488 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

RPK
721 
WWUS55 KBOU 062010
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
210 PM MDT FRI JUN 6 2014

COC035-062020-
/O.EXP.KBOU.TO.W.0035.000000T0000Z-140606T2015Z/
DOUGLAS CO-
210 PM MDT FRI JUN 6 2014

...THE TORNADO WARNING FOR CENTRAL DOUGLAS COUNTY WILL EXPIRE AT 215
PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FRIDAY
EVENING FOR NORTHEAST COLORADO.

LAT...LON 3923 10505 3943 10504 3943 10480 3922 10482
TIME...MOT...LOC 2009Z 325DEG 17KT 3925 10488 

$$

RPK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 6, 11:05 AM MDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 6, 11:05 AM MDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1105 AM MDT FRI JUN 6 2014

.UPDATE...
ISSUED AT 1105 AM MDT FRI JUN 6 2014

WILL NOT BE MAKING ANY CHANGES TO THE FORECAST. STRONG SOUTHERLY
FLOW HAS DEVELOPED ACROSS THE PLAINS WHICH IS ADVECTING LOW LEVEL
MOISTURE NORTHWARD...TOWARDS A COLD FRONT APPROACHING FROM OUT OF
SOUTH DAKOTA AND WYOMING. RADARS IN NEBRASKA ARE SHOWING INITIAL
SHOWER DEVELOPMENT IN THE NEBRASKA PANHANDLE WITH A TENDENCY FOR
EASTWARD PROGRESSION. AS THE FRONT MOVES INTO NORTHEAST
COLORADO...STRONG LOW LEVEL CONVERGENCE WILL BEGIN PRODUCING
THUNDERSTORMS ON THE NORTHEAST PLAINS. MODEL SOUNDINGS FROM THE
RAP MODEL SHOW 3000 J/KG OF CAPE IN LOGAN COUNTY BY 1 PM. WIND
SHEAR PROFILES ARE ALSO FAVORABLE FOR STRONGLY ORGANIZED
THUNDERSTORMS.

THUNDERSTORMS THAT DEVELOP WILL BE STRONG THROUGH THE
AFTERNOON...WHICH IS ALREADY IN THE FORECAST. AN UPPER LEVEL
DISTURBANCE MOVING ACROSS UTAH AT THE PRESENT TIME IS ALSO
EXPECTED TO BE OVER NORTHEAST COLORADO THIS AFTERNOON AND
EVENING...PROVIDING DYNAMIC LIFT ALOFT.

THE HRRR MODEL INDICATES A BAND OF SHOWERS WILL DEVELOP OVER THE
PALMER DIVIDE...WELL SOUTH OF THE COLD FRONT INTERACTIONS EXPECTED
OVER THE NORTHEAST CORNER OF THE STATE. IF THIS SECOND AREA OF
SHOWERS DEVELOPS...IT WILL BE CAPABLE OF PRODUCING SEVERE WEATHER
TOO. THE HRRR AND RAP MODELS BOTH INDICATE DECREASING SHOWER
ACTIVITY AFTER 6 PM. THIS COULD BE RELATED TO THE UPPER LEVEL
DISTURBANCE MOVING THROUGH...PROVIDING SUBSIDENCE IN ITS WAKE. IF
THAT DISTURBANCE IS SLOW TO ARRIVE...THEN EVENING SHOWER ACTIVITY
COULD PERSIST THROUGH ABOUT 9 PM OR 10 PM. FOR THE TIME BEING WILL
STICK WITH THE HEAVY HANDED FORECAST WITH THE MENTION OF SEVERE
WEATHER DEVELOPING.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 203 AM MDT FRI JUN 6 2014

STRONG/SEVERE STORMS STILL FIRING ACROSS ELBERT AND LINCOLN
COUNTIES IN PROXIMITY OF JET STREAK WHICH HAS BEEN SAGGING SOUTH.
ELSEWHERE...SKIES ARE CLEARING EXCEPT SOME LOW CLOUDS AND FOG
ACROSS PARK COUNTY.

MAIN CONCERN AGAIN TODAY WILL BE THE THREAT FOR SEVERE STORMS AND
MAY EVEN SEE MORE WIDESPREAD ACTIVITY THEN THE PAST FEW DAYS.
LOOKS LIKE THERE WILL BE TWO AREAS OF THUNDERSTORM INITIATION. ONE
WILL BE OVER THE PALMER DIVIDE AGAIN AND THE OTHER NEAR THE
WYOMING AND NEBRASKA BORDER AREAS WITH APPROACHING FRONT. LESS
INFLUENCE FROM THE JET TODAY BUT WATER VAPOR IMAGERY SHOWING
SEVERAL RIPPLES IN THE MODERATE WESTERLY FLOW ALOFT. LOOKS LIKE
THE MAIN WAVE NOW OVER NEVADA AND WESTERN UTAH WILL MOVE INTO
COLORADO THIS AFTERNOON WITH ENHANCED CONVECTION. MEANWHILE...
BUILDING HIGH PRESSURE OVER MONTANA WILL SEND A FRONTAL BOUNDARY
INTO NORTHEAST COLORADO LATER THIS AFTERNOON AND EVENING WHICH MAY
SPARK FURTHER STORMS AS LOW LEVEL FLOW TURNS EAST AND NORTHEAST.
SURFACE BASED CAPES ARE ANYWHERE FROM 1000-2000J/KG WITH DEWPOINTS
IN THE MID 40S TO LOWER 50S. LOOKS LIKE THERE WILL BE A DENVER
CYCLONE SETTING UP TODAY WITH MODEST SOUTHERLY WINDS ALREADY OVER
THE PLAINS WHICH WILL RESULT IN A CONVERGENT BOUNDARY BY EARLY
AFTERNOON OVER NORTHERN DOUGLAS AND SOUTHERN ARAPAHOE COUNTIES.
WITH THE STRONGEST STORMS EXPECT LARGE HAIL UP TO 2 INCHES IN
DIAMETER...DAMAGING WINDS AND EVEN A BRIEF TORNADO ALONG THE
CONVERGENT BOUNDARY.

BEHIND THE FRONT TONIGHT...STRATUS AND PATCHY FOG WILL DEVELOP
OVER THE NORTHEAST PLAINS WITH INCREASING LOW LEVEL MOISTURE. WILL
CONTINUE TO KEEP IN SOME LOW POPS EVEN THROUGH THE NIGHT.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 203 AM MDT FRI JUN 6 2014

UPSLOPE WILL DEEPEN SATURDAY MORNING BEHIND THE FRONT...WITH AREAS
OF LOW CLOUDS BLANKETING THE PLAINS OF NORTHEAST COLORADO. THERE
WILL LIKELY BE AREAS OF LIGHT RAIN OR DRIZZLE. THIS MAY ACT LIKE A
TYPICAL DAY 1 WITH A FRONT...WITH THE LOW CLOUDS SLOW TO ERODE AND
MUCH OF THE PLAINS BEING TOO STABLE FOR THUNDERSTORMS...THOUGH
LIGHT RAIN SHOWERS WILL BE POSSIBLE. THERE WILL LIKELY BE
CONVECTION IN THE FOOTHILLS THOUGH. SUNDAY THEN MAY BE A DAY TWO
SETUP WITH RETURN FLOW SOUTHEAST WINDS. THE APPROACHING UPPER
TROUGH MAY WORK WITH LOW LEVEL MOISTURE...INCREASING SUNSHINE AND
INCREASING SHEAR TO SPARK OFF SCATTERED THUNDERSTORMS...SOME OF
THEM SEVERE.

THE UPPER TROUGH FINALLY SWEEPS ACROSS THE AREA SUNDAY NIGHT...AND
IN THE IMMEDIATE WAKE OF THE TROUGH DRYER SUBSIDENT AIR MAY MAKE
A DAY WITH NO CONVECTION ACROSS THE CWA. THAT WILL BE SHORT LIVED
AS MODELS HAVE CONVECTION ESPECIALLY HIGHER TERRAIN THE REMAINDER
OF THE WEEK. IT IS JUNE SO THAT LOOKS PERFECTLY REASONABLE.

TEMPERATURES WILL BE COOLEST WITH THE UPSLOPE CLOUDS ON
SATURDAY...CONTINUED MILD THROUGH MONDAY...THEN ZONAL FLOW WILL
ALLOW TEMPERATURES TO CLIMB BACK TO THE MID 80S TUESDAY THROUGH
THURSDAY. WE HAVE ONLY HAD ONE 90 DEGREE DAY THUS FAR IN DENVER...
AND WITH INCREASED SOUTHWESTERLY FLOW ALOFT IT LOOKS LIKE WE MAY
SEE MORE 90 DEGREE READINGS LATER NEXT WEEK.

&&

.AVIATION...(FOR THE TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1105 AM MDT FRI JUN 6 2014

WILL BE KEEPING AN EYE OUT FOR THUNDERSTORMS MOVING ACROSS THE
DENVER AREA AIRPORTS. MOST OF THE ACTIVITY SHOULD BE BETWEEN 2 PM
AND 8 OR 9 PM. SEVERE WEATHER WITH LARGE HAIL...GUSTY WINDS AND
BRIEF HEAVY RAINS WILL BE POSSIBLE. MVFR CEILINGS AND VISIBILITIES
WILL ALSO BE POSSIBLE AS THUNDERSTORMS MOVE OVER. STRATUS AND
PATCHY FOG ARE STILL EXPECTED TO DEVELOP SATURDAY MORNING AS THE
COLD FRONT MOVING IN FROM THE NORTH WILL BRING MOIST AIR AND
NORTHERLY FLOW THROUGH TOMORROW MORNING.

&&

.HYDROLOGY...
ISSUED AT 203 AM MDT FRI JUN 6 2014

LONG TERM HYDROLOGY...RISING TEMPERATURES AND SUNSHINE BY MIDWEEK
WILL LIKELY ACCELERATE SNOWMELT. BUT BY MIDWEEK STAGES ON MOST
STREAMS EAST OF THE DIVIDE WILL BE BELOW MINOR FLOOD STAGE. THE
MOUNTAIN STREAMS IN SUMMIT COUNTY WILL LIKELY TAKE LONGER TO
RECEDE.

CAUTION IS RECOMMENDED FOR ANYONE AROUND HIGH AND FAST MOVING
STREAMS IN NORTH CENTRAL AND NORTHEAST COLORADO FOR THE NEXT WEEK
OR TWO.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...DANKERS
SHORT TERM...ENTREKIN
LONG TERM...RTG
AVIATION...DANKERS
HYDROLOGY...ENTREKIN
Hazardous weather outlook, Jun 6, 11:20 AM MDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1120 AM MDT FRI JUN 6 2014

COZ030>051-071730-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1120 AM MDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE NORTHEAST COLORADO
PLAINS BY EARLY THIS AFTERNOON AND CONTINUE THROUGH THE EVENING
HOURS. THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT MOVING OUT OF
WYOMING AND THE NEBRASKA PANHANDLE...AND WILL DEVELOP SOUTHWARD
THROUGH THE AFTERNOON AS THE FRONT PROGESSES. INDIVIDUAL STORM
MOTIONS WILL BE TO THE EAST AND SOUTHEAST DUE TO WESTERLY WINDS
ALOFT STEERING THE STORMS AS THEY BUILD. THE AIRMASS FEEDING INTO
THE STORMS WILL BE VERY UNSTABLE...CAUSING THE THUNDERSTORMS TO
BECOME STRONG OR SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND
PERIODS OF HEAVY RAIN. HAIL UP TO 2 INCHES IN DIAMETER...WIND
GUSTS OF 70 TO 80 MPH AND POSSIBLY SOME TORNADOES WILL BE
POSSIBLE. THE HIGHEST THREAT OF SEVERE THUNDERSTORMS WILL COVER
LOCATIONS NORTH AND EAST OF A GREELEY TO LIMON LINE...OR MOST OF
NORTHEAST COLORADO.

ADDITIONAL THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP OVER THE
FRONT RANGE FOOTHILLS OF JEFFERSON AND DOUGLAS COUNTIES AND THEN
MOVE EASTWARD OVER THE PALMER DIVIDE. THESE STORMS WILL ALSO BE
CAPABLE OF PRODUCING SEVERE WEATHER WITH LARGE HAIL...DAMAGING
WINDS...HEAVY RAIN AND POSSIBLY TORNADOES.

PEOPLE ACROSS NORTHEAST COLORADO SHOULD REMAIN AWARE OF THE
EVOLVING WEATHER SITUATION THROUGH THE AFTERNOON. RESIDENTS SHOULD BE
PREPARED TO PROTECT PROPERTY AND MOVE TO SAFE SHELTER IF SEVERE
THUNDERSTORMS APPROACH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY IS EXPECTED TO BE COOLER AND CLOUDIER...WHICH MAY LIMIT
THE THUNDERSTORM CHANCES ON THE PLAINS. SOME THUNDERSTORMS WILL
BE POSSIBLE OVER THE HIGHER TERRAIN. SUNDAY WILL BE WARMER WITH
MORE SUNSHINE. HOWEVER...THERE WILL BE ENOUGH MOISTURE WHICH WILL
COMBINE WITH INCREASING LIFT FROM AN APPROACHING TROUGH AND
SOUTHEAST WINDS ACROSS THE PLAINS FOR A BETTER CHANCE OF THUNDERSTORMS.
A FEW STORMS COULD BECOME SEVERE...WITH HAIL AND DAMAGING WINDS
POSSIBLE.

MONDAY WILL BE DRY...EXCEPT FOR A SLIGHT CHANCE OF THUNDERSTORMS
OVER THE MOUNTAINS. MOISTURE WILL GRADUALLY INCREASE ACROSS THE
OUTLOOK AREA TUESDAY THROUGH THURSDAY WITH AN INCREASING CHANCE OF
THUNDERSTORMS OVER THE MOUNTAINS AND A SLIGHT CHANCE OF THUNDERSTORMS
ACROSS THE FOOTHILLS AND PLAINS. SEVERE STORMS ARE NOT EXPECTED...AND
INCREASING SOUTHWEST WINDS ALOFT WILL PROVIDE FOR DECENT STORM
MOTION WHICH WILL MINIMIZE THE FLOOD RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AFTER 1230 PM ACROSS THE
NORTHEAST PLAINS OF COLORADO.

In the hours before

Local storm report, Jun 6, 1:37 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
137 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             6 NW CROOK              40.92N 102.88W
06/06/2014  M1.25 INCH       LOGAN              CO   PUBLIC

&&

KBOWEN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:11 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert17 min
Jun 5, 6:13 PM MDTSevere Thunderstorm WarningBOULincoln47 min
Jun 5, 6:42 PM MDTTornado WarningBOULincoln33 min
Jun 5, 7:40 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert35 min
Jun 5, 8:39 PM MDTSevere Thunderstorm WarningBOUElbert36 min
Jun 5, 10:44 PM MDTSpecial Weather StatementBOUElbert46 min
Jun 6, 3:13 AM MDTSpecial Weather StatementBOULincoln47 min
Jun 6, 3:22 AM MDTSevere Thunderstorm WarningBOUElbert, Lincoln38 min
Jun 6, 3:59 AM MDTSevere Thunderstorm WarningBOULincoln31 min
Jun 6, 12:33 PM MDTSevere Thunderstorm WarningBOULogan42 min
Jun 6, 1:13 PM MDTSevere Thunderstorm WarningBOULogan, Sedgwick47 min
Jun 6, 1:29 PM MDTFlash Flood WarningBOULogan3 hr
Jun 6, 1:41 PM MDTTornado WarningBOULogan, Sedgwick34 min
Jun 6, 1:50 PM MDTTornado WarningBOUWeld25 min
Jun 6, 1:53 PM MDTSevere Thunderstorm WarningBOULogan, Weld37 min
Jun 6, 1:58 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld28 min
Jun 6, 2:08 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert33 min
Jun 6, 2:13 PM MDTTornado WarningBOUWeld17 min
Jun 6, 2:14 PM MDTTornado WarningBOUPhillips, Sedgwick31 min
Jun 6, 2:28 PM MDTSevere Thunderstorm WarningBOULogan, Weld32 min
Jun 6, 2:34 PM MDTTornado WarningBOUWeld26 min
Jun 6, 2:43 PM MDTTornado WarningBOUSedgwick32 min
Jun 6, 2:48 PM MDTTornado WarningBOUAdams, Arapahoe, Elbert27 min
Jun 6, 2:50 PM MDTTornado WarningBOUWeld25 min
Jun 6, 2:54 PM MDTTornado WarningBOUMorgan36 min
Jun 6, 2:56 PM MDTTornado Warning Tornado observedBOUMorgan, Weld19 min
Jun 6, 3:05 PM MDTTornado WarningBOULogan25 min
Jun 6, 3:10 PM MDTTornado WarningBOUPhillips, Sedgwick35 min
Jun 6, 3:12 PM MDTTornado WarningBOUArapahoe, Elbert, Lincoln, Washington33 min
Jun 6, 3:19 PM MDTFlash Flood WarningBOUSedgwick3 hr
Jun 6, 3:36 PM MDTSevere Thunderstorm WarningBOUPhillips24 min
Jun 6, 4:19 PM MDTSevere Thunderstorm WarningBOUWashington26 min
Jun 6, 4:24 PM MDTAreal Flood AdvisoryBOUPhillips3 hr

Nearby

Tornado Warnings in Colorado, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.